# SDR ASOA20141109127

- Difficulty date: November 9, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 34,920 hours, 27,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retaining Ring
- Part number: PE2502819
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WOULD NOT OPEN FROM THE INSIDE OF ACFT.  MAINTENANCE FOUND THE MAIN CABIN DOOR RETAINER RING OUT OF PLACE AND R & R RETAINER RING ON TORQUE TUBE. OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
